Alert archive / Tennessee / Wind Advisories in 2025
Wind Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 3, 2025, 1:37 AM CST for 38 counties in Tennessee. It took effect at Mar 4, 2025, 12:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 1:37 AM CST (07:37 UTC)
- In effect from
- Mar 4, 2025, 12:00 PM CST
- Expired
- Mar 5, 2025, 6:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2844 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033 WWUS74 KOHX 030737 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 137 AM CST Mon Mar 3 2025 TNZ005>011-023>034-056>066-075-077>080-093>095-031900- /O.NEW.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Murfreesboro, Columbia, Carthage, Spencer, Waverly, Sparta, Ashland City, Dover, Mount Juliet, Brentwood, Centerville, Erin, Byrdstown, Gallatin, Gordonsville, South Carthage, Woodbury, Lebanon, Hendersonville, Clifton, Lafayette, Lobelville, Smithville, La Vergne, Goodlettsville, Shelbyville, Tennessee Ridge, Jamestown, Coalmont, Lawrenceburg, Waynesboro, Manchester, Allardt, Smyrna, McEwen, Nashville, Lewisburg, Springfield, McMinnville, New Johnsonville, Kingston Springs, Hartsville, Franklin, Hohenwald, Livingston, Pulaski, Clarksville, Celina, Tullahoma, Cookeville, Dickson, Linden, Gainesboro, Crossville, and Altamont 137 AM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. Winds will relax slightly Tuesday night, but becoming gusty again Wednesday from the west. * WHERE...All of Middle Tennessee. * WHEN...From noon Tuesday to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
6 follow-up statements
001 WWUS74 KOHX 031812 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1212 PM CST Mon Mar 3 2025 TNZ005>011-023>034-056>066-075-077>080-093>095-040900- /O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Centerville, Murfreesboro, Hohenwald, Brentwood, Pulaski, Goodlettsville, Waynesboro, Woodbury, Byrdstown, Ashland City, Carthage, Gordonsville, Dickson, Shelbyville, New Johnsonville, McEwen, Springfield, Lewisburg, Gainesboro, Allardt, South Carthage, Erin, Coalmont, Lafayette, Cookeville, Clifton, Columbia, Kingston Springs, Smyrna, Crossville, Manchester, Mount Juliet, Clarksville, Sparta, Lawrenceburg, Gallatin, Waverly, Dover, La Vergne, Linden, Tullahoma, Tennessee Ridge, Nashville, McMinnville, Lobelville, Lebanon, Jamestown, Smithville, Livingston, Altamont, Hartsville, Hendersonville, Celina, Spencer, and Franklin 1212 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. Winds will relax slightly Tuesday night, but becoming gusty again Wednesday from the west. * WHERE...All of Middle Tennessee. * WHEN...From noon Tuesday to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Clements
130 WWUS74 KOHX 040441 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1041 PM CST Mon Mar 3 2025 TNZ005>011-023>034-056>066-075-077>080-093>095-042200- /O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Columbia, Gordonsville, Manchester, Gallatin, McMinnville, Lafayette, Hartsville, Lebanon, Clifton, South Carthage, Mount Juliet, Altamont, Carthage, Celina, Cookeville, Lobelville, Springfield, Gainesboro, Smyrna, Centerville, Goodlettsville, Linden, Nashville, Lewisburg, McEwen, Jamestown, Ashland City, Kingston Springs, Brentwood, Spencer, Woodbury, Waynesboro, Hendersonville, Hohenwald, Sparta, Byrdstown, Erin, Tennessee Ridge, Shelbyville, Waverly, Livingston, La Vergne, Dickson, Smithville, Pulaski, Murfreesboro, Clarksville, Lawrenceburg, Crossville, Coalmont, Franklin, New Johnsonville, Allardt, Tullahoma, and Dover 1041 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 30 mph with gusts 35-50 mph expected. Winds will relax slightly Tuesday night, but becoming gusty again Wednesday from the west. * WHERE...All of Middle Tennessee. * WHEN...From noon Tuesday to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mueller
647 WWUS74 KOHX 041634 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1034 AM CST Tue Mar 4 2025 TNZ011-032>034-065-066-078>080-050045- /O.UPG.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/ /O.NEW.KOHX.HW.W.0001.250304T1800Z-250306T0000Z/ Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy- Van Buren- Including the cities of Byrdstown, Livingston, Spencer, McMinnville, Allardt, Jamestown, Sparta, Crossville, Altamont, Coalmont, and Cookeville 1034 AM CST Tue Mar 4 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...South winds up to 40 mph with gusts up to 60 mph expected. Winds will relax slightly Tuesday night, but becoming gusty again Wednesday from the west. * WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, Van Buren, Warren, and White Counties. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages may occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive, especially on east-west roads. && $$ TNZ005>010-023>031-056>064-075-077-093>095-050045- /O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Manchester, Columbia, Nashville, Gainesboro, Tennessee Ridge, Mount Juliet, Lafayette, Goodlettsville, Linden, Carthage, Murfreesboro, Clarksville, South Carthage, Lobelville, Tullahoma, Smithville, Kingston Springs, Centerville, Franklin, Lebanon, Dover, Clifton, Shelbyville, Smyrna, Ashland City, Waverly, Pulaski, New Johnsonville, Hohenwald, McEwen, Waynesboro, Woodbury, La Vergne, Lawrenceburg, Lewisburg, Celina, Hendersonville, Erin, Hartsville, Springfield, Gordonsville, Gallatin, Dickson, and Brentwood 1034 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 to 50 mph expected. * WHERE...A portion of Middle Tennessee. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Holley
318 WWUS74 KOHX 042101 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 301 PM CST Tue Mar 4 2025 TNZ011-032>034-065-066-078>080-051200- /O.CON.KOHX.HW.W.0001.000000T0000Z-250306T0000Z/ Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy- Van Buren- Including the cities of Byrdstown, Livingston, Spencer, McMinnville, Allardt, Jamestown, Sparta, Crossville, Altamont, Coalmont, and Cookeville 301 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...South winds up to 40 mph with gusts up to 60 mph expected. Winds will relax slightly Tuesday night, but becoming gusty again Wednesday from the west. * WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, Van Buren, Warren, and White Counties. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages may occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive, especially on east-west roads. && $$ TNZ005>010-023>031-056>064-075-077-093>095-051200- /O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Manchester, Columbia, Nashville, Gainesboro, Tennessee Ridge, Mount Juliet, Lafayette, Goodlettsville, Linden, Carthage, Murfreesboro, Clarksville, South Carthage, Lobelville, Tullahoma, Smithville, Kingston Springs, Centerville, Franklin, Lebanon, Dover, Clifton, Shelbyville, Smyrna, Ashland City, Waverly, Pulaski, New Johnsonville, Hohenwald, McEwen, Waynesboro, Woodbury, La Vergne, Lawrenceburg, Lewisburg, Celina, Hendersonville, Erin, Hartsville, Springfield, Gordonsville, Gallatin, Dickson, and Brentwood 301 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 to 50 mph expected. * WHERE...A portion of Middle Tennessee. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages may occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive, especially on east-west roads. && $$ Holley
039 WWUS74 KOHX 050627 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1227 AM CST Wed Mar 5 2025 TNZ011-032>034-065-066-078>080-051900- /O.CAN.KOHX.HW.W.0001.000000T0000Z-250306T0000Z/ /O.EXA.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/ Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy- Van Buren- Including the cities of Coalmont, McMinnville, Cookeville, Spencer, Sparta, Jamestown, Livingston, Altamont, Byrdstown, Allardt, and Crossville 1227 AM CST Wed Mar 5 2025 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, Van Buren, Warren, and White Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TNZ005>010-023>031-056>064-075-077-093>095-051900- /O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Woodbury, Ashland City, Pulaski, Springfield, Lebanon, Brentwood, Tennessee Ridge, Centerville, Linden, Hartsville, Dover, Waynesboro, Manchester, Hohenwald, Hendersonville, Gainesboro, Mount Juliet, Clifton, Celina, South Carthage, Lobelville, Clarksville, Franklin, Lewisburg, Smyrna, Nashville, Gordonsville, Dickson, Kingston Springs, Carthage, Tullahoma, La Vergne, Gallatin, Smithville, Shelbyville, Erin, Lafayette, Murfreesboro, New Johnsonville, Columbia, Lawrenceburg, Goodlettsville, McEwen, and Waverly 1227 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph. * WHERE...All of Middle Tennessee. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
532 WWUS74 KOHX 051847 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1247 PM CST Wed Mar 5 2025 TNZ005>010-023>031-056>064-075-077-093>095-060000- /O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Carthage, Lobelville, Shelbyville, South Carthage, Kingston Springs, Woodbury, Brentwood, Hendersonville, Lebanon, McEwen, Nashville, Clifton, Tennessee Ridge, Tullahoma, Clarksville, Smithville, Franklin, Hartsville, Lawrenceburg, Linden, La Vergne, Gallatin, Hohenwald, Celina, Gordonsville, Gainesboro, Smyrna, Waverly, Goodlettsville, Dover, Centerville, Murfreesboro, Manchester, New Johnsonville, Ashland City, Mount Juliet, Pulaski, Columbia, Lafayette, Springfield, Erin, Dickson, Lewisburg, and Waynesboro 1247 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 15 to 20 mph with gusts up to 35 mph. * WHERE...A portion of Middle Tennessee. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TNZ011-032>034-065-066-078>080-060000- /O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/ Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy- Van Buren- Including the cities of Sparta, Byrdstown, Altamont, Allardt, Coalmont, Cookeville, Spencer, Jamestown, McMinnville, Livingston, and Crossville 1247 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 15 to 20 mph with gusts up to 35 mph. * WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, Van Buren, Warren, and White Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rose
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 10:54 PM CST, 2 hours 43 minutes earlier. Its key messages:
- Updated at 1032 PM CST Sun Mar 2 2025
- Quiet and dry conditions continue across Middle Tennessee through Monday.
- High chance for gusty winds over 40 mph at times, along with showers and thunderstorms Tuesday and Tuesday night.
- Low confidence regarding severe weather potential Tuesday evening.
Area forecast discussion, Mar 2, 10:54 PM CST, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1054 PM CST Sun Mar 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1032 PM CST Sun Mar 2 2025 - Quiet and dry conditions continue across Middle Tennessee through Monday. - High chance for gusty winds over 40 mph at times, along with showers and thunderstorms Tuesday and Tuesday night. - Low confidence regarding severe weather potential Tuesday evening. && .SHORT TERM... (Tonight through Tuesday Night) Issued at 1020 PM CST Sun Mar 2 2025 We will get to enjoy one more quiet day before more active weather returns to Middle TN. High pressure that has brought cool and dry conditions the last few days will push off to the east on Monday. It will be a cold start with lows in the mid to upper 20s. Southerly flow will start to warm things up with afternoon highs in the mid 50s to lower 60s. Dew points will remain low, not as low as Sunday but will only be in the low to mid 20s, keeping afternoon humidity in the 20 percent range. The southerly winds will be weak keeping the fire weather concerns low. A weakening short wave will pass to our south and that will bring some high clouds tonight into Monday morning, otherwise it will be mostly clear. As we head into Tuesday an upper level low will track out of the Southwest and we will see a surface low deepen over the Plains. This will push moisture back north and we should see dew points push into the 50s by the end of day Tuesday. As the low deepens a 10+ mb Memphis to Knoxville pressure gradient will develop with a 55-75 knot low level jet. This will bring gusty winds for Tuesday mid-morning into the evening with widespread gusts 35-45 mph. Much of Tuesday will be dry but a few showers will be possible in the afternoon as we see warm air advection and profiles gradually saturate. Rain chances will increase in the evening as the low lifts into the Great Lakes and a cold front sweeps through the region. This is a very dynamic system and there is ample shear for strong thunderstorms but models are struggling to build much if any CAPE ahead of the cold front. This will limit our chances for severe weather and overall our chances for thunderstorms. Some weak surface CAPE may build in over the southwest part of the area ahead of the front and can't rule out an isolated strong storm in that area but the threat does look low at this time. Some gusty winds will be possible with the showers across the whole area. Models do build in some CAPE behind the front when we see cold air advection steepening the lapse rates but at that point we will lose the forcing and thunderstorms are unlikely. The front will push east of the area by daybreak with rain pushing out. Rain totals through Tuesday night are looking to be 0.50-1.0" with maybe some locally higher amounts in the southwest. It will be a quick hit of rain with most of it coming between 6 PM Tuesday and 4 AM Wednesday. Winds will stay breezy overnight but will come down some compared to the afternoon and evening. && .LONG TERM... (Wednesday through next Monday) Issued at 1020 PM CST Sun Mar 2 2025 The low will continue to lift through the Great Lakes on Wednesday and we will see the trough axis swing through Middle TN. This will keep showers in the forecast for mainly areas north of I-40 and over the Plateau. Cold air will filter in and some snow could mix in with the showers in the evening, at this point not expecting any accumulation. We will continue to see an increased pressure gradient and a 35-45 knot low level jet. This will bring another breezy day with wind gusts 25-35 mph into the early evening. After seeing highs in the 60s to near 70 Tuesday it will be much cooler Wednesday with them falling back into the 50s. Quiet weather will then make a return as a ridge of high pressure builds over the area. Daytime highs will make it to near 60 by the end of the week. A short wave trough will track to our north over the weekend and that will bring a low chance for showers. && .AVIATION... (06Z TAFS) Issued at 1054 PM CST Sun Mar 2 2025 VFR conditions through the TAF period. Light winds under 5 knots shifting southerly after 15z up to 7 knots. && .PRELIMINARY POINT TEMPS/POPS... Nashville 29 62 45 71 / 0 0 0 90 Clarksville 28 60 45 68 / 0 0 10 90 Crossville 23 56 38 62 / 0 0 0 60 Columbia 27 62 45 68 / 0 0 0 90 Cookeville 26 57 41 64 / 0 0 0 70 Jamestown 23 56 38 63 / 0 0 0 60 Lawrenceburg 28 61 44 68 / 0 0 0 90 Murfreesboro 26 61 43 68 / 0 0 0 80 Waverly 30 61 46 67 / 0 0 10 90 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Mueller LONG TERM....Mueller AVIATION.....Mueller
Nearby
Wind Advisories in Tennessee, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.